# SDR DALA2018081435072

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 1,454 hours, 530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET DAMAGED .   ADJUSTED THE STOW BRACKET.
